MAUDE Adverse Event Report: BIOMET MICROFIXATION LORENZ PECTUS SUPPORT BAR SYSTEM; PLATE, FIXATION, BONE

BIOMET MICROFIXATION LORENZ PECTUS SUPPORT BAR SYSTEM; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported a custom pectus bar was not an ideal fit.The surgeon reported the bar was too long and the bend was off.The bar was adjusted during surgery and the bar was successfully implanted.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint cannot be verified.The item# ps-1527, lot# 989950 was not returned for investigation, as it was reported that the bar was modified and used in the surgery.It was reported the surgeon properly bent the bar and installed it with no patient injury or surgical delay.No photos, x-rays, scans, or physician's reports were provided.The dhr for this device was reviewed; no non-conformances were found.There are no indications of manufacturing defects.For all patient matched pectus bars (item# pt-xxxx & ps-xxxx) in the previous one year (from the notification date) regarding the bars being too long, (b)(4), which is no greater than the occurrence listed in the application fmea.The most likely underlying cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
LORENZ PECTUS SUPPORT BAR SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10303173
Report Number0001032347-2020-00319
Device Sequence Number2678629
Product Code HRS
UDI-Device Identifier00888233027120
UDI-Public00888233027120
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K061384
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPS-1527
Device Lot Number989950
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/07/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1